Facebook Pixel
EmpowHER Guest

I took Postinor 2...

By Anonymous March 20, 2015 - 6:49am
Rate This

I took Postinor 2 after unprotected sex. I am having stomach upset.

Add a Comment1 Comments


Hello Anonymous,

Common side effects of Postinor 2 are tiredness, nausea and vomiting.
Some patients have also experienced stomach pain, diarrhea, dizziness, headache, tender breasts, increased vaginal bleeding and skin reactions.

If the stomach upset persists or worsens, please talk with your doctor.


March 20, 2015 - 8:55am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!